# SDR SWIA200413646

- Difficulty date: July 20, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 10,998 hours, 15,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED IAW MM 33-52-01, OPERATIONAL CHECK GOOD.
